Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

WHAT IS WRONG WITH HER?! Im going out of my mind! HELP!

My 5 month old daughter has had diarrhea for the past 4 days (I am breastfeeding and I started taking antibiotics a day before she started having the watery stools), Now she vomited today (about the amount of 2 feedings or so) and she has had congestion for the past 2 days, like really bad coughing (I can tell shes trying to cough something up but nothing is coming up) and she is sneezing and you can just tell she has a stuffy nose. And she is also kinda irritable which is very un-normal for her..What could be wrong with her??

(she also has spit up a couple of times the past couple of days too..but nothing like she did today!)

I am literally going out of my mind! I have a phobia called emetophobia and its driving me nuts with the thought of her actually sick (like throwing up with stomach bug sick)..AHH

Answer Question
 
Anonymous

Asked by Anonymous at 10:03 PM on Mar. 29, 2009 in Babies (0-12 months)

Answers (10)
  • sorry i have no clue id take her in
    josalin

    Answer by josalin at 10:05 PM on Mar. 29, 2009

  • i dont have MD after my name but id say push fluids and if she is still peeing and pooping she is fine. monitor fever with tylenol and give it a few days my friends kids had a stomach bug for 2 weeks! It was constant vomit and poop for her
    Anonymous

    Answer by Anonymous at 10:06 PM on Mar. 29, 2009

  • I would call the Dr in the morning and see if they could get her in. It doesnt sound bad enough though to take her to the ER. But make sure she is staying hydrated with the throwing up and the diahrreah. It may be a reaction to your nmedication, but it could be a slight tummy bug too. Just call her Dr in the morning.
    AK_aries

    Answer by AK_aries at 10:07 PM on Mar. 29, 2009

  • Sounds like a cold to me Call her doc in the morning
    Anonymous

    Answer by Anonymous at 10:07 PM on Mar. 29, 2009

  • take her to the doc and if it gets worst take her to the er good luck & hopes she feels better
    myangelelena

    Answer by myangelelena at 10:23 PM on Mar. 29, 2009

  • read the patient info that came with the medication and see if it lists vomiting and diarrhea in the side effects. diarrhea is a common side effect with many antibiotics but the vomiting is usually indicative of a more serious reaction. call the pharmacy and your doc and see what they say.
    AudreyJ

    Answer by AudreyJ at 10:42 PM on Mar. 29, 2009

  • What were you taking the antibiotics for? Sounds like she caught a bug. Take her in.
    gdiamante

    Answer by gdiamante at 10:43 PM on Mar. 29, 2009

  • same thing happened with my 5 month old... she was allergic to milk, soy, eggs, nuts, and seafood. Try deleting ALL them things from your diet and see if she gets better, for my girl it took ONE DAY of not eating any of those things (soy is in EVERYTHING so it's really hard) and she went from runny green poop to normal healthy baby poop and is finally gaining weight.
    soflashelley

    Answer by soflashelley at 10:45 PM on Mar. 29, 2009

  • Are your antibiotics safe for breastfeeding moms? Could she be having a reaction?

    dreyamom

    Answer by dreyamom at 12:38 AM on Mar. 30, 2009

  • well the doctor claimed that it was safe but who knows? I mean this is the first time Ive taken that kind of antibiotic and its called cleocin (not sure if Ive already mentioned that)..but she has really really bad congestion..I mean you can just hear it when she breathes..could that just mean she has a cold instead of a bug? because like I said shes only vomited ONCE and I mean she has had coughing fits (trying to cough up mucus) and normally ends up gagging..
    Anonymous

    Answer by Anonymous at 12:26 PM on Mar. 30, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.